RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 5, Pages 645–652 (Mi jsfu788)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification of hyperfunctions of rank 2 with respect to membership in the maximal partial ultraclones

Sergey A. Badmaev

Institute of Mathematics and Computer Science, Buryat State University, Smolina, 24a, Ulan-Ude, 670000, Russia

Abstract: In this paper, we consider the set of hyperfunctions, which is a subset of the full partial ultraclone of rank 2. For hyperfunctions, the problem of their classification with respect to membership in the the maximal partial ultraclones is solved. The relation of membership in the maximal partial ultraclones is an equivalence relation and generates the corresponding partition into equivalence classes. A complete description of all equivalence classes, the total number of which is 28, is obtained.

Keywords: multifunction, hyperfunction, clone, ultraclone, maximal partial ultraclone, classification of functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00020
This work was supported by RFBR according to the research project no. 18-31-00020.


DOI: https://doi.org/10.17516/1997-1397-2019-12-5-645-652

Full text: PDF file (104 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.716
Received: 03.04.2019
Received in revised form: 22.07.2019
Accepted: 20.09.2019
Language:

Citation: Sergey A. Badmaev, “Classification of hyperfunctions of rank 2 with respect to membership in the maximal partial ultraclones”, J. Sib. Fed. Univ. Math. Phys., 12:5 (2019), 645–652

Citation in format AMSBIB
\Bibitem{Bad19}
\by Sergey~A.~Badmaev
\paper Classification of hyperfunctions of rank 2 with respect to membership in the maximal partial ultraclones
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 5
\pages 645--652
\mathnet{http://mi.mathnet.ru/jsfu788}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-5-645-652}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000501589200014}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu788
  • http://mi.mathnet.ru/eng/jsfu/v12/i5/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Badmaev, I. K. Sharankhaev, “O minimalnykh bazisakh v polnom chastichnom ultraklone ranga $2$”, Sib. elektron. matem. izv., 17 (2020), 1478–1487  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:60
    Full text:10
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021